MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25008UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary, drug eluting stent to treat a lesion.There was no damage noted to the packaging.The device was inspected with no issues noted.Negative prep was performed with no issues.It was reported that the stent was unable to cross the lesion, the delivery system was removed and the physician realized that the stent was not on the balloon delivery system.It was reported that the stent was located in the guide catheter and a snare was used to removed it.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Additional information: the stent was not present on the balloon and did not return for analysis.The balloon folds were expanded.Crimp impressions were visible on the exposed balloon surface.The inner lumen patency was verified with a 0.015 inch mandrel.Deformation was evident to the distal tip.There was no other damage evident to the remainder of the delivery system.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8854511
Report Number9612164-2019-03200
Device Sequence Number19308797
Product Code NIQ
UDI-Device Identifier00643169556782
UDI-Public00643169556782
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2020
Device Catalogue NumberRONYX25008UX
Device Lot Number0009489484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2019
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;